# SDR ASAA2013040994434

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 19,258 hours, 6,046 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 5985
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 19,258 hours, 6,046 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESENT , ENGINE ANTI ICE SELECTED TO ON, NR 2 ENGINE ANTI ICE LIGHT STAYED BRIGHT BLUE, N1 TAI INDICATION WAS AMBER.  R & R NR 2 ENG THERMAL ANTI ICE NOSE COWL VALVE IAW AMM 30-21-11, OPS CKS GOOD, ALL INDICATION CK GOOD, NO LEAKS NOTED.
